# SDR 9700979971

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9335
- Make and model: Doug DC-9-31
- Aircraft serial: 47337
- Engine: Pwa JT8D9A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE AIRCRAFT EXPERIENCED AN UNDETERMINED ENGINE STALL.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE SADDLE DUCT CAPS, PS3 FILTERS, ENGINE INLETS AND OUTLETS ON BOTH ENGINES, ALL AREAS CHECKED OK.  TWO TAKEOFF POWER RUNS WERE DONE ON EACH ENGINE AND NO STALLS OCCURRED.
